MAUDE Adverse Event Report: MPRI SURESCAN; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCON

MPRI SURESCAN; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCON
Model Number 978B128
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Continuation of d10: product id neu_unknown_ext, serial# unknown, product type extension h3 product analysis 978b128: device was not analyzed due to no allegation of device malfunction.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Information was received from a patient with an implantable neurostimulator.It was reported that the device was removed as the implant was causing sciatic nerve pain.

Brand Name
SURESCAN
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCON
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba PR 00766
Manufacturer (Section G)
MPRI
road 149 km 56.3
villalba PR 00766
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key20623574
Report Number2649622-2024-29810
Device Sequence Number8905979
Product Code EZW
UDI-Device Identifier00763000596910
UDI-Public00763000596910
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P970004
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/06/2025
Device Model Number978B128
Device Catalogue Number978B128
Device Lot NumberVA2Y88K
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/26/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/28/2024
Initial Report FDA Received Date11/06/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/20/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
"SEE H11...."
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown